# SDR SWAA2024121658094

- Difficulty date: November 8, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195AR HAS AREA OF DELAMINATION ON OUTER SURFACE<[01] PANEL 195AR; AREAS OF 'DELAMINATION' ON OUTER SURFACE WERE FOUND TO BE CONTAINED TO THE FINISH AND THE TOOLSIDE WAS REFINISHED IAW AMM 51-21-99-300-802.;[02] JOB COMPLETE.
